# SDR SWIA200311967

- Difficulty date: May 11, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,190 hours, 33,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL RED COURTESY LIGHT BY FLIGHT ATTENDANT'S SEAT IS INOP.  REMOVED AND REPLACED BULB IN FLOOR LEVEL RED COURTESY LIGHT WITH SERVICEABLE UNIT.  OPS CHECK GOOD AT THIS TIME.
